| Model Number |
ETLW1616C156E |
| Medical Device Problem Code |
Occlusion Within Device (1423)
| Health Effect - Clinical Code |
Occlusion (1984)
| Date of Event |
02/15/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an unknown size thoracoabdominal aortic aneurysm.It was reported that the patient reported for follow up exam approximately 4 years post the index procedure where it was discovered that a thrombus had developed in the contralateral limb of the modified stent graft.This was treated with thrombolytic therapy and was relined with an endurant ii limb.The event was resolved after this.As per the physician, the cause of the event cannot be determined.No additional clinical sequelae were reported and the patient is fine.